# SDR AALA201703289031

- Difficulty date: March 23, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 70,076 hours, 8,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Discharged
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EPAS INOPERATIVE. REPLACED 9V EPAS BATTERY IAW AMM 52-11-20. TEST OK. THE AIRCRAFT WAS NOT GROUNDED.
